# SDR COMA0760338

- Difficulty date: April 25, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 32,095 hours, 30,142 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5657 - ON TAKEOFF AFTER FLAP RETRACTION STAB TRIM AND MACH TRIM CAUTION MESSAGE DISPLAYED AND WOULD NOT RESET IN FLIGHT.  AIRCRAFT RETURNED BACK TO BOS AND LANDED SAFELY.  PERFORMED SYSTEM RESET, SYSTEM OPS CHECKED GOOD.
